# SDR JIKA2020011701

- Difficulty date: January 17, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120
- Aircraft serial: 120342
- Aircraft time: 36,843 hours, 50,756 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Hmu
- Part number: 78639016
- Part serial: M80455
- Condition: Failed
- Location: Lt Propeller
- Part time: 36,828 hours, 50,742 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, AT ABOUT 1,000 FEET AGL, LH PROPELLER INADVERTENTLY FEATHERED. WE PERFORMED MEMORY ITEMS, FOLLOWED BY QRH. ENGINE PARAMETERS RETURNED BACK TO NORMAL. CREW RETURNED BACK TO BQN. MAINTENANCE REMOVED AND REPLACED LEFT HAND HMU WITH OPS AND LEAK CHECKED GOOD ON GROUND.
